# SDR VNAA202304061111

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N605NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15467
- Aircraft time: 8,046 hours, 6,957 cycles
- System (JASC): 3251 · Steering Unit
- Part: Valve
- Part number: 533409
- Part serial: NGL207518
- Condition: Unserviceable
- Location: 700
- Part time: 8,036 hours, 6,949 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STEERING INOP CAUTION MESSAGE AFTER TAKEOFF / REMOVED AND REPLACED HYD 3 PRESSURE SWITCHES MT128/MT129 AND LANDING GEAR SELECTOR VALVE.  BLED HYD SYSTEM 3 AND PERFORMED SEVERAL OPS TESTS OF LANDING GEAR EXTENSION/RETRACTION SYSTEM AS WELL AS OPS TEST OF NWS.  ALL LEAK CHECKS AND OPS CHECKS GOOD AT THIS TIME.
